Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 260150, 8 pages
http://dx.doi.org/10.1155/2014/260150
Research Article

Anticontrol of Chaos for a Class of Delay Difference Equations Based on Heteroclinic Cycles Connecting Repellers

School of Science, Shandong Jianzhu University, Jinan, Shandong 250101, China

Received 1 January 2014; Revised 5 March 2014; Accepted 6 March 2014; Published 13 April 2014

Academic Editor: Ryan Loxton

Copyright © 2014 Zongcheng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with anticontrol of chaos for a class of delay difference equations via the feedback control technique. The controlled system is first reformulated into a high-dimensional discrete dynamical system. Then, a chaotification theorem based on the heteroclinic cycles connecting repellers for maps is established. The controlled system is proved to be chaotic in the sense of both Devaney and Li-Yorke. An illustrative example is provided with computer simulations.